Regain Your Confidence Today!
Did You Know... An legal licensed to prescribe online USA pharmacy is able to offer individuals afflicted with impotence confidential ordering,
discreet delivery and shipping for fastViagra Cialis Levitra prescription drugtherapy.
"Harpooned! My Guy is on Prozac, Prilosec Prescription Drugs" He Can't Stay Hard, Has Low Sex Drive & Hell Of A Time Reaching Orgasm
Low libido sex drive, Prescription Drugs side effects- Posted bycarol: My husband is 48 and in good health except for alow libido sex drive. When my guy does become interested he requiresviagraor his erections can't stay hard. The biggest problem is that he has a hell of a time to cum and reachingorgasms. I begin to feel like I'm being harpooned! He is on prozac, and a drug for hisenlarged prostateand prilosec, and occasionally viagra. Could any one of these drugs side effect or interactions be the problem? Any suggestions?
Anti-depressants side effects- Reply by: MSH The sedative side effects of some drugs, including antidepressents like Prozac are known to impair the male orgasmic climax
response to reach a orgasms. And, it is estimated that around 90 per cent of maleanorgasmiaclimax problems are related
to psychological issues.
Surveys point tosexual performance anxietyas the number one psychological problem causingerectile dysfunctionin men.
It's best for your guy to see a urlogy doctor for a correct diagnosis.
Related Antidepressants, Performancy Anxiety Causing Erectile Dysfunction Posts
Antidepressants causing erectile dysfunction-bosan(1) Psychologiclly, I have been depressed since I was 12 and have been battling severe depression, anxiaty and stress since. I am on antidepressants (celexa).
Is there anything I can try to cure or treat my erectile dysfunction so i can feel the sex life once again.
Erectile function failure disorder problems and diffulties- Jorden My intimate sexual function has diminished. I have been dating the same women for a year now. She used to turn me on by looking me and I loved it. And now when she touches me, and its nothing.
She can't do anything to me to excite me to perform and she doesn't get me ready to get it on for sexual intimicies, its just kinda hanging there. I self stimulate daily sometimes more than once a day and I have no diffitculties to final climatic satifaction. Is she just old for me? Am I getting to use to her?
Many other medications in a variety of classes can periodically cause male sexual dysfunction.
If a guy are taking a prescription medication or over-the-counter medication, regularly, please consult with your physician. However, never alter a dosage or discontinue a medication without the advice of your physician.